Free Access
Issue
RAIRO-Oper. Res.
Volume 28, Number 3, 1994
Page(s) 283 - 302
DOI https://doi.org/10.1051/ro/1994280302831
Published online 06 February 2017
  • 1. V. CHVÁTAL, A greedy heuristic for the set-covering problem, Mathematics of Operations Research, 1979, 4, p. 233-235. [MR: 539404] [Zbl: 0443.90066]
  • 2. V. CHVÁTAL, Linear Programming, Freeman, New York, 1983. [MR: 717219] [Zbl: 0537.90067]
  • 3. H. DYCKHOFF, A typology of cutting and packing problems, European Journal of Operational Research, 1990, 44, p. 145-159. [MR: 1036150] [Zbl: 0684.90076]
  • 4. G. DOBSON, Worst-case analysis of greedy heuristics for integer programming with nonnegative data, Mathematics of Operations Research, 1982, 7, p. 515-531. [MR: 686528] [Zbl: 0498.90061]
  • 5. P. C. GILMORE, R. E. GOMORY, A linear programming approach to the cutting stock problem, Operations Research, 1963, 9, p. 849-859. [MR: 137589] [Zbl: 0096.35501]
  • 6. M. X. GOEMANS, D. P. WILLIAMSON, new 3/4-approximation algorithm for MAX SAT, In Proc. of the third IPCO Conference, G. RINALDI and L. WOLSEY eds., 1993, p. 313-321. [Zbl: 0929.90071]
  • 7. R. W. HAESSLER, P. E. SWEENEY, Cutting stock problems and solution procedures, European Journal of Operational Research, 1991, 54, p. 141-150. [Zbl: 0736.90062]
  • 8. P. HANSEN, B. JAUMARD, M. POGGI DE ARAGÃO, Column generation methods for probabilistic logic, ORSA Journal on Computing, 1991, 3, p. 135-148. [Zbl: 0800.68864]
  • 9. D. S. JOHNSON, Approximation algorithms for combinatorial problems, Journal of Computer and System Sciences, 1974, 9, p. 256-278. [MR: 449012] [Zbl: 0296.65036]
  • 10. D. S. JOHNSON, Worst-case behavior of graph coloring algorithms, In Proc. 5th Southeastern Conf. on Combinatorics, Graph Theory and Computing, p. 513-527. Utilitas Mathematica Publ. Winnipeg, Ontario, 1974 b. [MR: 389644] [Zbl: 0308.05109]
  • 11. D. KAVVADIAS, C. P. PAPADIMITRIOU, A linear programming approach to reasoning about probabilities, Annals of Mathematics and Artificial Intelligence, 1990, 1, p. 189-205. [Zbl: 0878.68034]
  • 12. L. LOVÁSZ, On the ratio of optimal integral and fractional covers, Discrete Mathematics, 1974, 13, p. 383-390. [MR: 384578] [Zbl: 0323.05127]
  • 13. C. LUND, M. YANNAKAKIS, On the hardness of approximating minimization problems, Working Paper AT&T Bell Labs, NJ, 1992. [Zbl: 0814.68064]
  • 14. M. MINOUX, A class of combinatorial problems with polynomially solvable large scale set covering/partioning relaxations, R.A.I.R.O. Recherche opérationnelle/Operations Research, 1987, 21, p. 105-136. [EuDML: 104917] [MR: 897292] [Zbl: 0644.90061]
  • 15. G. M. NEMHAUSER, L. A. WOLSEY, Integer and Combinatorial Optimization, Wiley- Interscience Series in Discrete Mathematics and Optimization, John Wiley & Sons, New York Chichester Brisbane Toronto Singapore, 1988. [MR: 948455] [Zbl: 0944.90001]
  • 16. N. J. NILSSON, Probabilistic logic, Artificial Intelligence, 1986, 28, p. 71-87. [MR: 832294] [Zbl: 0589.03007]
  • 17. H. U. SIMON, The analysis of dynamic and hybrid channel assignment, Working Paper, Universität des Saarlandes, Saarbrücken, 1988.
  • 18. H. U. SIMON, On approximate solutions for combinatorial optimization problems, SIAM Journal on Discrete Mathematics, 1990, 3, p. 294-310. [MR: 1039300] [Zbl: 0699.68077]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.